REAL

A simple proof of the Erdös-Chao Ko-Rado theorem

Katona, Gyula (1972) A simple proof of the Erdös-Chao Ko-Rado theorem. JOURNAL OF COMBINATORIAL THEORY SERIES B, 13 (2). pp. 183-184. ISSN 0095-8956

[img]
Preview
Text
paper_20.pdf

Download (443Kb) | Preview

Abstract

A simple proof is given of the theorem of Erdös, Chao Ko, and Rado. © 1972.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jan 2015 09:14
Last Modified: 30 Jan 2015 09:14
URI: http://real.mtak.hu/id/eprint/21117

Actions (login required)

View Item View Item